Jump to content
Important Survey - Please Participate ×

Advice


[Gu...]

Recommended Posts

Hey guys I am 23 months off today. It has been a hell of a journey with massive ups and downs. This last month my final symptoms are dpdr, apathy,head pressure and backpain. These all come and go and il have windows everyday or other day where I have a couple of hours and feeling almost healed. Last night I put on my contact lenses for the first time in 2 years to drive on the highway at night. I think the over stimulation and the stress of almost getting into an accident caused a setback. I just woke up feeling like I’m in acute again with extreme dpdr, nausea,apathy and backpain on steroids. A good thing that has happened is that within this last month the looping thoughts have gone away. I also chew nicotene gum because I quit smoking do you think that’s stopping me from healing? Idk I feel hopeless it seems like I’m a 1 in a million case.

Link to comment
Share on other sites

The inner vibrations,looping thoughts, toxic naps, puking, restlessness, seizure like feeling, eye pressure have all dropped off these last couple of months for good thank god, but these last couple of symptoms are still very debilitating and stop me from being able to work and live a good life. The crazy part is 2 hours before that wave yesterday I had a moment of a couple of hours where I felt healed.

Link to comment
Share on other sites

@[Gu...] congrats on being off for 23 months, it sounds like to me, that you are indeed healing and as you well know by now, it is gonna take as long as it takes. Your Brain has to repair and there are many byways and millions of pathways up there....time and patience will be your co-pilot. About driving at night, I am sure it was stress that brought on the increased feelings. Stress is something everyone in the world has to deal with, but benzo warriors have to manage it before it gets out of hand and that is not always easy. We are fragile and anything that upsets us will show up as sx. I do not think the gum is doing that to you, but it is just my thoughts, I think you are in the healing process and thankfully you seem to be going forward, with some slips backward, but that is what happens as we heal from wd. Stay Strong.💖 Peace and Healing. 

Link to comment
Share on other sites

59 minutes ago, [[G...] said:

@[be...]thank you. Who knows maybe this can turn around big time for me in the next month I only have 3-4 more symtosm left. How long did it take you to heal?

That is a good  thing your  sx have lessened. Just give it  time. I felt fairly  well  when I walked off, of course healing takes time.I have a blip now and then, but nothing overwhelming. My taper was long and very slow, I think I healed going down. I never had acute. I am grateful that I could  do it my way. Hang in there.:balloon:

Link to comment
Share on other sites

11 hours ago, [[G...] said:

Hey guys I am 23 months off today. It has been a hell of a journey with massive ups and downs. This last month my final symptoms are dpdr, apathy,head pressure and backpain. These all come and go and il have windows everyday or other day where I have a couple of hours and feeling almost healed. Last night I put on my contact lenses for the first time in 2 years to drive on the highway at night. I think the over stimulation and the stress of almost getting into an accident caused a setback. I just woke up feeling like I’m in acute again with extreme dpdr, nausea,apathy and backpain on steroids. A good thing that has happened is that within this last month the looping thoughts have gone away. I also chew nicotene gum because I quit smoking do you think that’s stopping me from healing? Idk I feel hopeless it seems like I’m a 1 in a million case.

Good for you being 23 months off!! That's terrific! I'm sorry you're feeling poorly. I think that, yes, the driving experience could have caused some of these feelings. Absolutely. Almost getting into an accident would be very stressful!

I don't know if the nicotine gum would interfere with your healing, but it does have side effects of its own. And, gosh, giving up benzos AND smoking! Wow, that's huge! I know nausea is one of the side effects of the gum ... it's hard when we're taking other medications to know which symptoms are withdrawal and which are side effects as some of them overlap! 

Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...